# SDR SWAA2018073123896

- Difficulty date: July 16, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-BAY INTERCOSTAL CORRODED BETWEEN BS 344 TO BS 351, STR 23L.  R&R INTERCOSTAL PER SRM AND DWG.
